# SDR 07FDEA00740

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 20R (XORS 152), APPROX 10" LENGTH ON RT WING TANK, DURING HFEC INSPECTION.  REPAIR CARRIED OUT AS PER SRM 57-20-00   FIG. 10    VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
